Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 79, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Nov 26, 2018, 10:29 AM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Nov 27, 2018, 3:00 AM EST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2018, 10:29 AM EST (15:29 UTC)
- In effect from
- Nov 27, 2018, 3:00 AM EST
- Expired
- Nov 27, 2018, 10:33 AM EST
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 10.76 ft at Nov 28, 2018, 10:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
508
WGUS43 KIWX 261529
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1029 AM EST Mon Nov 26 2018
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Heavy rain and snow melt overnight into the morning has led
to a rise on the Tiffin river near Stryker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-271530-
/O.NEW.KIWX.FL.W.0079.181127T1200Z-181201T0900Z/
/STRO1.1.ER.181127T1200Z.181128T1200Z.181130T0900Z.NO/
1029 AM EST Mon Nov 26 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Tiffin River near Stryker
* from Tuesday morning to late Friday night.
* At 10 AM Monday the stage was 9.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning
and crest near 11.5 feet around 1 AM Thursday November 29 and fall
below flood stage around 4 AM Friday November 30.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$3 follow-up statements
834
WGUS83 KIWX 261738
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1237 PM EST Mon Nov 26 2018
...The Flood Warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Heavy rain and snow melt overnight into the morning has led
to a rise on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-271737-
/O.CON.KIWX.FL.W.0079.181127T1200Z-181201T0900Z/
/STRO1.1.ER.181127T1200Z.181128T1200Z.181130T0900Z.NO/
1237 PM EST Mon Nov 26 2018
The Flood Warning continues for
The Tiffin River near Stryker
* from Tuesday morning to late Friday night.
* At 12 PM Monday the stage was 9.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning
and crest near 11.5 feet around 1 AM Thursday November 29 and fall
below flood stage around 4 AM Friday November 30.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$116
WGUS83 KIWX 270248
FLSIWX
Flood Statement
National Weather Service Northern Indiana
948 PM EST Mon Nov 26 2018
...The Flood Warning is cancelled for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent rainfall led to rises on the Tiffin River near Stryker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-280249-
/O.EXT.KIWX.FL.W.0079.181127T0800Z-000000T0000Z/
/STRO1.1.ER.181127T0800Z.181129T1200Z.000000T0000Z.NO/
948 PM EST Mon Nov 26 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* from late tonight until further notice.
* At 9 PM Monday the stage was 10.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage early Tuesday
morning and crest near 12.2 feet around 7 AM Thursday November
29.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC017-085-103-169-183-270318-
/O.CAN.KIWX.FL.W.0080.000000T0000Z-181128T1424Z/
/NMCI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EST Mon Nov 26 2018
The Flood Warning is cancelled for
The Eel River at North Manchester
* At 9 PM Monday the stage was 10.4 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.6 feet Monday
afternoon. The river will continue falling.
* At 11.0 feet...The river is at flood stage, minor agricultural
flooding occurs.
* This crest compares to a previous crest of 10.6 feet which occurred
on Jan 25 2010.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$926
WGUS83 KIWX 271533
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1033 AM EST Tue Nov 27 2018
...The Flood Warning is cancelled for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.The threat for flooding has ended on the Tiffin River near Stryker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-271603-
/O.CAN.KIWX.FL.W.0079.000000T0000Z-181127T1533Z/
/STRO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 AM EST Tue Nov 27 2018
The Flood Warning is cancelled for
The Tiffin River near Stryker
* At 10 AM Tuesday the stage was 10.5 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.5 feet Tuesday
morning. The river will continue falling.
* At 11.0 feet...Flooding of lowland areas around Stryker can be
expected.
* This crest compares to a previous crest of 10.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 26, 6:34 AM EST, 3 hours 55 minutes earlier.
Area forecast discussion, Nov 26, 6:34 AM EST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
634 AM EST Mon Nov 26 2018
.SYNOPSIS...
Issued at 303 AM EST Mon Nov 26 2018
Snow will gradually move southeast today as colder air moves into
the region. Storm total accumulations of 2 to 5 inches are still
expected over northwest Indiana and southwest Michigan with much
less southeast of there. This colder air will also support the
potential for lake effect snow late tonight through Wednesday
morning. Light accumulations are possible north of highway 30. Highs
will remain below freezing through Wednesday with lows around 20.
&&
.SHORT TERM...(Today)
Issued at 303 AM EST Mon Nov 26 2018
Made a few minor changes to the forecast early this morning based on
latest trends...though net result was minimal to overall forecast
message. One change was to raise QPF totals and to slow down overall
system progression a bit. Impressive moisture has surged into the
area with very strong low to midlevel deformation/fgen in left exit
region of upper level jet streak and just ahead of very deep PV
anomaly (1.5 PVU surface down to 700mb). Heavy moisture surge has
also generated unstable conditions...allowing for very efficient QPF
response with impressive snow totals and thunder reported upstream.
Raised QPF amounts based on latest obs and hi-res guidance but
system is currently peaking and will slowly weaken through the day
as upper jet relaxes and system becomes more vertically stacked (a
process already underway as evidenced by latest radar mosaic).
System is moving a tad slower than expected though and this also
prolongs more QPF into the 12-18Z period. Also raised QPF slightly
in La Porte and Berrien counties with hi-res still suggesting some
lake enhancement. Highly suspect of this given recent handling of
lake effect by hi-res models...but underlying wind, temp, and
moisture profiles suggest some potential lake enhancement into the
afternoon which may add an additional inch or so to snowfall totals.
Also lowered snow ratios a bit based on upstream obs. So...net
result of higher QPF but lower ratios is little overall change to
snowfall amounts. Always tricky to decipher how efficient snow will
accumulate on top of so much rain but did raise snowfall amounts
slightly in La Porte, Berrien, and northern Cass Counties. As
mentioned by previous shifts...could very well see 6 inches in
northern Berrien County but will hold with just advisory given low
confidence and isolated location. Areal extent of advisory looks
good. Portions of northern Elkhart and Hillsdale Counties may see
close to 3" but again confidence is too low to justify an expansion.
Other main concern is the wind. Here...forecast thinking has not
really changed. There is a modest surface pressure rise/fall couplet
associated with this system that could generate a few 40 kt peak
gusts in our W/SW counties later this morning...but again system
will be at least steady-state or weakening slightly by then and
isallobaric component can only do so much. Hi-res forecast soundings
show little mixing/downward momentum transport potential...as one
would expect in this scenario. Therefore will hold off on advisory
and plan to handle with SPS mentioning a few gusts to around 40 mph.
Did add a patchy blowing snow mention in the northwest though.
Always tricky with wet snow/marginal temps yet very strong winds but
felt it was worth mentioning possibility.
SCT snow showers expected in all but our far E/SE through late
morning and early afternoon but impacts should remain very limited
with marginal surface temps and warm pavement yielding primarily
just wet roads outside of advisory area.
&&
.LONG TERM...(Tonight through Sunday)
Issued at 303 AM EST Mon Nov 26 2018
Attention then turns to potentially a prolonged lake effect event as
cold cyclonic flow settles over the Great Lakes tonight through
Wednesday morning. 850mb temps drop to around -12C for much of this
period with lake temps still running near 6C. Models still
struggling a bit with evolution of midlevel low and embedded
vorticity maxima currently north of Lake Superior set to pinwheel
south tonight through Tuesday. This leads to uncertainty in final
low level wind and instability profiles that will dictate snow
amounts and locations. Latest NAM12 has backed off a bit with a more
stable environment and backed wind field. Still enough for some
light accumulation but not quite as ominous as previous runs.
Lake effect should begin to ramp up later tonight as colder air
arrives and models indicate some weak convergence in NW flow. Still
think the peak of the event will be later Tuesday as primary vort
max arrives and inversion heights climb (to exactly what level
remains unclear and will determine convective strength). Still looks
like a multi-band setup with marginal convergence available to
organize any dominant bands. Wind speeds will still be fairly strong
though with a fair amount of background instability during the
diurnal peak that will favor very far inland penetration
(potentially extending all the way into our Ohio counties).
Currently anticipate 1-4" during this period with highest amounts
where any more dominant bands can setup.
Warmer conditions expected for the latter part of the week though
still some wet snow potential with two waves set to arrive Thursday
night and again over the weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 629 AM EST Mon Nov 26 2018
Precipitation has changed to all snow at KSBN but remains rain at
KFWA at issuance time. Expect a mix at KFWA by 14z but could see
it go over to all snow rather quickly if current trends continue
after daybreak. System will be occluding and weakening so expect
pcpn trends to diminish through the morning. Winds will continue
to be strong and come around to northwest with gusts around 30
knots into late morning. Models still indicating a narrow band of
lake effect snow to transition east mid to late afternoon and
impact mainly KSBN. Did try and add this to the TAF but timing
could be off by a few hours. Otherwise MVFR rest of period with
flow off the lake. Scattered light lake effect snow showers
possible tonight but too low of a chance for point inclusion right
now.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 1 PM EST /noon CST/ this afternoon
for INZ003-004.
Lakeshore Flood Advisory until noon CST today for INZ003.
MI...Winter Weather Advisory until 1 PM EST this afternoon for
MIZ077>080.
Lakeshore Flood Advisory until 1 PM EST this afternoon for
MIZ077.
OH...NONE.
LM...Gale Warning until 1 PM EST this afternoon for LMZ043-046.
&&
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Lashley
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 26, 3:39 AM EST, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 339 AM EST Mon Nov 26 2018 INZ003-MIZ077-271000- La Porte-Berrien- 339 AM EST Mon Nov 26 2018 /239 AM CST Mon Nov 26 2018/ ...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lakeshore Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Light lake effect snow is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ004-MIZ078>080-271000- St. Joseph IN-Cass MI-St. Joseph MI-Branch- 339 AM EST Mon Nov 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Light lake effect snow is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ005>009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015- 016-024-025-271000- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Wells-Adams-Grant-Blackford-Jay-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 339 AM EST Mon Nov 26 2018 /239 AM CST Mon Nov 26 2018/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Light snow is expected today but any accumulation will be an inch or less. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Light lake effect snow is possible north of highway 30 on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-271000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 339 AM EST Mon Nov 26 2018 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time.
In the hours before
Local storm report, Nov 26, 7:34 AM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 AM EST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM SNOW BUCHANAN 41.83N 86.37W
11/26/2018 E2.0 INCH BERRIEN MI BROADCAST MEDIA
REPORT FROM TV VIEWER.
&&
GHSpecial weather statement, Nov 26, 7:51 AM EST, 2 hours 38 minutes before
Special Weather Statement National Weather Service Northern Indiana 751 AM EST Mon Nov 26 2018 INZ005>009-012>018-020-022>025-MIZ081-OHZ001-002-004-005-015- 261500- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding- Including the cities of Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, and Payne 751 AM EST Mon Nov 26 2018 /651 AM CST Mon Nov 26 2018/ ...Moderate Snow Impacting Morning Commute... Rain continues to changeover to snow this morning with areas of moderate snow reducing visibilities to a mile or less at times. Roads are becoming snow covered...slick...and hazardous. Moderate snow will continue through the morning with accumulations of 1 to 3 inches possible. If traveling, slow down and allow extra time to reach your destination.
Local storm report, Nov 26, 8:16 AM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 AM EST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW 1 ESE BUCHANAN 41.82N 86.34W
11/26/2018 M3.6 INCH BERRIEN MI COCORAHS
HEAVY WET SNOW.
&&
GHLocal storm report, Nov 26, 8:54 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
854 AM EST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
11/26/2018 M3.3 INCH BERRIEN MI COCORAHS
COCORAHS STATION MI-BN-2, 1 SE STEVENSVILLE.
0800 AM SNOW 4 NNW NORTH ADAMS 42.01N 84.56W
11/26/2018 M3.0 INCH HILLSDALE MI COCORAHS
COCORAHS STATION MI-HL-4, 3 NW NORTH ADAMS.
0700 AM SNOW 1 S THREE RIVERS 41.93N 85.63W
11/26/2018 M2.8 INCH ST. JOSEPH MI CO-OP OBSERVER
CO-OP OBSERVER STATION TRVM4, THREE RIVERS.
0700 AM SNOW 1 WSW FAIR PLAIN 42.08N 86.48W
11/26/2018 M2.7 INCH BERRIEN MI COCORAHS
COCORAHS STATION MI-BN-13, 1 W FAIR PLAIN.
0700 AM SNOW LITCHFIELD 42.05N 84.75W
11/26/2018 M2.5 INCH HILLSDALE MI COCORAHS
COCORAHS STATION MI-HL-1, LITCHFIELD.
0800 AM SNOW 2 SSE MONTGOMERY 41.76N 84.79W
11/26/2018 M2.5 INCH HILLSDALE MI COCORAHS
COCORAHS STATION MI-HL-9, 1 SSE MONTGOMERY.
0600 AM SNOW 1 WNW BUCHANAN 41.84N 86.39W
11/26/2018 M2.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION MI-BN-5, 1 WNW BUCHANAN.
0700 AM SNOW 2 ENE GULIVOIRE PARK 41.62N 86.22W
11/26/2018 M2.0 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION IN-SJ-58, 1 ENE GULIVOIRE
PARK.
0755 AM SNOW 2 E CONSTANTINE 41.84N 85.63W
11/26/2018 M2.0 INCH ST. JOSEPH MI COCORAHS
COCORAHS STATION MI-SJ-4, 1 E CONSTANTINE.
0658 AM SNOW 3 E CHAIN-O-LAKES 41.71N 86.32W
11/26/2018 M1.9 INCH ST. JOSEPH IN ASOS
ASOS STATION SBN, SOUTH BEND INTERNATIONAL
AP.
0700 AM SNOW 1 ESE MICHIGAN CITY 41.71N 86.86W
11/26/2018 M1.5 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-65, MICHIGAN CITY.
0800 AM SNOW MILLERSBURG 41.52N 85.70W
11/26/2018 M1.3 INCH ELKHART IN COCORAHS
COCORAHS STATION IN-EL-7, MILLERSBURG.
0700 AM SNOW 1 S METZ 41.61N 84.84W
11/26/2018 M1.0 INCH STEUBEN IN COCORAHS
COCORAHS STATION IN-SN-7, METZ.
0800 AM SNOW 1 NNW KNOX 41.31N 86.63W
11/26/2018 M1.0 INCH STARKE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KNXI3, KNOX WWTP.
&&Local storm report, Nov 26, 9:23 AM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 AM EST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW SAINT JOSEPH 42.10N 86.49W
11/26/2018 M4.5 INCH BERRIEN MI TRAINED SPOTTER
STILL SNOWING.
&&
GHLocal storm report, Nov 26, 10:03 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 3 WSW SPRINGVILLE 41.67N 86.78W
11/26/2018 M4.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-50, 2 WSW
SPRINGVILLE.
0826 AM SNOW 2 SW LA PORTE 41.59N 86.74W
11/26/2018 M2.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-51, (KA9WNQ)LA PORTE
1.7 SW.
0730 AM SNOW 3 N TEEGARDEN 41.50N 86.39W
11/26/2018 M1.3 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION IN-SJ-17, 2 N TEEGARDEN.
0730 AM SNOW 2 NW OSCEOLA 41.68N 86.10W
11/26/2018 M1.3 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION IN-SJ-26, 1 NW OSCEOLA.
&&Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.